Differential and Integral Equations

A fast diffusion equation which generates a monotone local semiflow. II. Global existence and asymptotic behavior

Peter Takáč

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 1 (1991), 175-187.

Dates
First available in Project Euclid: 18 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371569642

Mathematical Reviews number (MathSciNet)
MR1079618

Zentralblatt MATH identifier
0736.35059

Subjects
Primary: 35K15: Initial value problems for second-order parabolic equations
Secondary: 35B40: Asymptotic behavior of solutions 35Q99: None of the above, but in this section 47H20: Semigroups of nonlinear operators [See also 37L05, 47J35, 54H15, 58D07]

Citation

Takáč, Peter. A fast diffusion equation which generates a monotone local semiflow. II. Global existence and asymptotic behavior. Differential Integral Equations 4 (1991), no. 1, 175--187. https://projecteuclid.org/euclid.die/1371569642


Export citation